Alert archive / Oregon / Frost Advisories in 2012

Frost Advisory 10, NWS Medford, OR

April 5, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this frost advisory at Apr 5, 2012, 2:50 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Apr 6, 2012, 2:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2012, 2:50 PM PDT (21:50 UTC)
In effect from
Apr 6, 2012, 2:00 AM PDT
Expired
Apr 6, 2012, 8:00 AM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WWUS76 KMFR 052150
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
250 PM PDT THU APR 5 2012

ORZ021-022-061115-
/O.UPG.KMFR.FZ.A.0004.120406T0900Z-120406T1500Z/
/O.NEW.KMFR.FR.Y.0010.120406T0900Z-120406T1500Z/
/O.NEW.KMFR.FZ.W.0010.120406T0900Z-120406T1500Z/
/O.NEW.KMFR.FZ.A.0005.120407T0900Z-120407T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH
250 PM PDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 2 AM TO 8 AM PDT FRIDAY. IN ADDITION...A FREEZE WATCH
HAS BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY
NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

* TEMPERATURES...TEMPERATURES WILL BE COLD AGAIN FRIDAY MORNING 
  WITH LOWS AROUND 32 TO 35 ALONG THE COAST AND 28 TO 32 FOR 
  LOCATIONS INLAND. 

* TEMPERATURE INVERSION...A WEAK INVERSION IS EXPECTED FRIDAY 
  MORNING WITH TEMPERATURES IN THE MID 30S JUST ALOFT.

* TIMING...2 AM TO 8 AM.

* FROST ADVISORY LOCATIONS INCLUDE: COOS BAY...NORTH BEND... 
  REEDSPORT... BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD 
  BEACH.

* FREEZE WARNING LOCATIONS: INLAND AREAS INCLUDING POWERS.

* IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED BY VERY COLD
  TEMPERATURES.

* FREEZE WATCH...LOW TEMPERATURES ARE EXPECTED TO BE A FEW
  DEGREES WARMER FRIDAY NIGHT AND SATURDAY MORNING...BUT MAY REACH
  FREEZE WARNING CRITERIA AGAIN OVER INLAND LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ023-024-026-061115-
/O.UPG.KMFR.FZ.A.0004.120406T0800Z-120406T1500Z/
/O.NEW.KMFR.FZ.W.0010.120406T0900Z-120406T1500Z/
/O.NEW.KMFR.FZ.A.0005.120407T0900Z-120407T1500Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...MYRTLE CREEK...
CANYONVILLE...GLENDALE...GRANTS PASS...CAVE JUNCTION...MEDFORD...
ASHLAND
250 PM PDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH
IS NO LONGER IN EFFECT. 

* TEMPERATURES...25 TO 30...COLDEST IN OUTLYING AREAS.

* TEMPERATURE INVERSION...A WEAK INVERSION IS EXPECTED FRIDAY 
  MORNING WITH TEMPERATURES IN THE LOWER TO MID 30S JUST ALOFT.

* TIMING...2 AM TO 8 AM.

* LOCATIONS INCLUDE: DRAIN...ELKTON...MYRTLE CREEK...
  CANYONVILLE...GLENDALE...GRANTS PASS...CAVE JUNCTION... 
  MEDFORD...ASHLAND. 

* IMPACTS...SENSITIVE VEGETATION...INCLUDING FRUIT TREES... COULD
  BE DAMAGED BY VERY COLD TEMPERATURES.

* FREEZE WATCH...LOW TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES
  WARMER FRIDAY NIGHT AND SATURDAY MORNING...BUT MAY REACH FREEZE
  WARNING CRITERIA IN OUTLYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WRIGHT
2 follow-up statements
438 
WWUS76 KMFR 061000
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PDT FRI APR 6 2012

ORZ021-022-061500-
/O.CAN.KMFR.FZ.A.0005.120407T0900Z-120407T1500Z/
/O.CON.KMFR.FZ.W.0010.000000T0000Z-120406T1500Z/
/O.CON.KMFR.FR.Y.0010.000000T0000Z-120406T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH
300 AM PDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FREEZE
WATCH. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING. 

* LOW TEMPERATURES...32 TO 35 ALONG THE COAST AND 28 TO 32 INLAND.

* TEMPERATURE INVERSION...A WEAK INVERSION FRIDAY MORNING WITH
  TEMPERATURES IN THE MID 30S JUST ALOFT.

* TIMING...UNTIL 8 AM.

* FROST ADVISORY LOCATIONS INCLUDE: COOS BAY...NORTH BEND... 
  REEDSPORT... BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD 
  BEACH.

* FREEZE WARNING LOCATIONS: INLAND AREAS INCLUDING POWERS.

* IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED BY VERY COLD 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-024-026-061500-
/O.CAN.KMFR.FZ.A.0005.120407T0900Z-120407T1500Z/
/O.CON.KMFR.FZ.W.0010.000000T0000Z-120406T1500Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...MYRTLE CREEK...
CANYONVILLE...GLENDALE...GRANTS PASS...CAVE JUNCTION...MEDFORD...
ASHLAND
300 AM PDT FRI APR 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FREEZE
WATCH. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING. 

* LOW TEMPERATURES...25 TO 30...COLDEST IN OUTLYING AREAS.

* TEMPERATURE INVERSION...A WEAK INVERSION FRIDAY MORNING WITH
  TEMPERATURES IN THE LOWER TO MID 30S JUST ALOFT.

* TIMING...UNTIL 8 AM.

* LOCATIONS INCLUDE: DRAIN...ELKTON...MYRTLE CREEK... 
  CANYONVILLE...GLENDALE...GRANTS PASS...CAVE JUNCTION... 
  MEDFORD...ASHLAND.

* IMPACTS...SENSITIVE VEGETATION...INCLUDING FRUIT TREES... 
  COULD BE DAMAGED BY VERY COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

STOCKTON
150 
WWUS76 KMFR 061452
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
752 AM PDT FRI APR 6 2012


ORZ021-022-061600-
/O.EXP.KMFR.FZ.W.0010.000000T0000Z-120406T1500Z/
/O.EXP.KMFR.FR.Y.0010.000000T0000Z-120406T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH
752 AM PDT FRI APR 6 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. THE
FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. 

TEMPERATURES ARE BEGINNING TO WARM THIS MORNING.

$$

ORZ023-024-026-061600-
/O.EXP.KMFR.FZ.W.0010.000000T0000Z-120406T1500Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...MYRTLE CREEK...
CANYONVILLE...GLENDALE...GRANTS PASS...CAVE JUNCTION...MEDFORD...
ASHLAND
752 AM PDT FRI APR 6 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. 

TEMPERATURES ARE BEGINNING TO WARM THIS MORNING.


$$

SK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Apr 5, 2:34 PM PDT, 16 minutes earlier.

Area forecast discussion, Apr 5, 2:34 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
234 PM PDT THU APR 5 2012

.SHORT TERM...THE RADAR IS STARTING TO LIGHT UP WITH CONVECTION
THIS AFTERNOON AS THE UPPER COLD POOL MOVES BY AND WE START TO TAP
INTO THE DECENT INSTABILITY AVAILABLE. SHOULD SEE THIS CONTINUE
THROUGH THE AFTERNOON AND WE WILL PROBABLY EVEN SEE A FEW
LIGHTNING STRIKES. TEMPERATURES ARE WARM ENOUGH ON THE WEST SIDE
THAT MOST OF THESE SHOULD FALL AS RAIN, BUT CAN'T RULE OUT SOME
GRAUPEL OR EVEN SMALL HAIL IN THE MORE INTENSE CORES. SHOWERS WILL
BE MOSTLY SNOW ABOVE 2500 FEET OR SO.

THE UPPER LOW THAT PRODUCED MODERATE TO HEAVY SNOW OVER PORTIONS
OF LAKE AND MODOC COUNTIES LAST NIGHT INTO THIS MORNING HAS
WEAKENED. WHILE SNOW CONTINUES TO FALL OVER THE AREA, TEMPERATURES
HAVE WARMED ENOUGH THAT MOST ROADWAYS ARE WET. THIS STRATIFORM
SNOW WILL BE REPLACED BY SHOWERY WEATHER. HOWEVER, ADDITIONAL
ACCUMULATIONS SHOULD BE LIGHT AND CONFINED MOSTLY TO THE
MOUNTAINS, SO I LET THE ADVISORY DROP AT NOON. THIS WILL ALL WIND
DOWN THIS EVENING WITH A CHILLY NIGHT AHEAD.

CLOUDS SHOULD PERSIST THROUGH THE EVENING, BUT SKIES WILL BEGIN TO
CLEAR OVERNIGHT ALLOWING TEMPERATURES TO FALL. WE ARE ALREADY
STARTING OUT QUITE COLD FOR APRIL WITH TEMPERATURES ONLY IN THE
MID TO UPPER 40S, SO WE DON'T HAVE FAR TO GO TO REACH FREEZE
WARNING CRITERIA ACROSS THE WEST SIDE. CURRENTLY WE ARE
FORECASTING 28 FOR A LOW IN MEDFORD AND THIS IS ON THE LOW END OF
GUIDANCE, THAT IS, MOST GUIDANCE SHOWS WARMER LOW TEMPERATURES.
BUT I THINK THEY MAY BE OVERESTIMATING THE RESIDUAL CLOUDINESS.
WILL STICK WITH OUR LOW OF 28 WHICH WILL PUT OUTLYING AREAS BELOW
WARNING CRITERIA. GIVEN THIS, I HAVE UPGRADED THE FREEZE WATCH TO
A WARNING IN ALL AREAS. THE STORY IS NO DIFFERENT IN THE COASTAL
ZONES WHERE THE AIRMASS IS ALSO COLD AND EVEN MORE CLEARING IS
PROBABLE. WENT WITH A FREEZE WARNING THERE AS WELL, EXCEPT FOR A
FROST ADVISORY AT THE IMMEDIATE COAST.

WE COULD SEE A FEW LEFT OVER SHOWERS TOMORROW, BUT THE GENERAL
TREND IS TOWARD DRYING OUT. THE AIRMASS WILL ALSO BE COLD TOMORROW
NIGHT, BUT NOT QUITE AS COLD. DIDN'T QUITE HAVE ENOUGH CONFIDENCE
TO GO WITH A WARNING FOR TOMORROW NIGHT, SO PUT OUT ANOTHER WATCH
INSTEAD. THE COAST SHOULD NOT REACH CRITERIA, BUT WILL KEEP AN EYE
ON IT.

SATURDAY LOOKS TO BE A COMPLETELY DRY DAY AREA WIDE AS WEAK
HIGH PRESSURE BUILDS OVER THE PACNW. AM ALSO EXPECTING NEAR NORMAL
TEMPERATURES FOR A CHANGE. THE NEXT TROUGH WILL DIG OFFSHORE
SUNDAY WITH A WEAK OCCLUDED FRONT APPROACHING THE COAST. RAIN WILL
START WORKING ITS WAY INLAND SUNDAY, BUT SHOULD AFFECT ONLY
COASTAL AREAS FOR MOST OF THE DAY. -WRIGHT

.LONG TERM...MONDAY THROUGH THURSDAY...THE EXTENDED MODELS MAINTAIN
A LOW OFF THE PACNW COAST EARLY NEXT WEEK WITH A FRONT ALONG THE
COAST...THIS IS FOLLOWED BY AN UPPER TROUGH MOVING OVER THE REGION
WEDNESDAY THEN ANOTHER STRONG LOW MOVING TOWARDS THE COAST ON
THURSDAY.

MONDAY INTO TUESDAY...EXPECT THE LOW TO REMAIN OFFSHORE WITH A FRONT
NEAR THE COAST OR JUST INLAND BRINGING RAIN AND MOUNTAIN SNOW TO
AREAS FROM THE CASCADES WEST. THE 12Z ECMWF HAS COME INTO BETTER
AGREEMENT WITH THE GFS. BOTH MODELS BRING THE FRONT INTO THE COAST
SATURDAY NIGHT INTO SUNDAY THEN LINGER IT OVER THE AREA ON MONDAY
INTO TUESDAY. THIS FRONT IS EXPECTED TO BRING RAIN TO COASTAL AREAS
WITH A CHANCE FOR RAIN AND MOUNTAIN SNOW INTO AREAS FROM THE
CASCADES WEST. UNCERTAINTY REMAINS ON HOW QUICKLY AND HOW FAR THE
FRONT WILL PUSH INLAND. THE ECMWF IS SLOWER TO MOVE THE FRONT INLAND
THAN THE GFS AND THEN WEAKENS THE FRONT MONDAY NIGHT TUESDAY WHILE
THE GFS MAINTAINS A MOIST BOUNDARY OVER THE AREA.

LATE TUESDAY INTO TUESDAY NIGHT... MODELS SHOW A SHORTWAVE MOVING
AROUND THE LOW AND INTO THE AREA WHILE THE  LOW OFFSHORE MOVES
NORTHEAST WEAKENS. EXPECT PRECIPITATION CHANCES TO INCREASE FOR
INLAND AREAS TUESDAY AFTERNOON INTO TUESDAY NIGHT. BY WEDNESDAY...A
SHORTWAVE TROUGH IS FORECAST TO MOVE OVERHEAD WITH CONTINUED SHOWERS
OVER THE AREA.

THEN...LATE IN THE WEEK...ANOTHER STRONG LOW SETS UP OFFSHORE.
MODELS SHOW THIS LOW MOVING TOWARDS THE NORTHERN CALIFORNIA COAST
LATE THURSDAY INTO EARLY FRIDAY WITH PRECIPITATION SPREADING INLAND.

SNOW LEVELS ARE EXPECTED TO REMAIN HIGH THROUGH TUESDAY AROUND 5000
TO 6000 FEET THEN LOWERING TO 3500 TO 4500 FEET WEDNESDAY AND
THURSDAY.

&&

.AVIATION...WIDESPREAD MVFR CIGS IN SCATTERED SHOWERS AND ISOLATED
TS THROUGH THE AFTERNOON WITH SNOW LEVELS RUNNING AROUND 2500
FEET. WILL SEE BRIEF IFR CIGS/VIS DURING SHOWERS AND THERE MAY
EVEN BE SOME SMALL HAIL IN THE MORE INTENSE CELLS. MOUNTAIN
OBSCURATIONS WILL BE WIDESPREAD THIS AFTERNOON. THIS ACTIVITY WILL
DIE OUT AFTER SUNSET WITH GRADUALLY CLEARING SKIES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 2 AM TO 8 AM PDT FRIDAY FOR ORZ021-022.
     FREEZE WARNING FROM 2 AM TO 8 AM PDT FRIDAY FOR ORZ021-022.
     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     ORZ021>024-026.
     FREEZE WARNING FROM 2 AM TO 8 AM PDT FRIDAY FOR ORZ023-024-026.

CA...NONE.

PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 PM PDT THIS
     AFTERNOON FOR PZZ350-356-370-376.
Hazardous weather outlook, Apr 5, 11:28 AM PDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1128 AM PDT THU APR 5 2012

CAZ080>085-ORZ021>031-051930-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1128 AM PDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA...SOUTH CENTRAL OREGON AND SOUTHWEST OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 5, 8:53 AM PDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
853 AM PDT THU APR 5 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     SNOW             LAKEVIEW                42.19N 120.35W
04/05/2012  E1.0 INCH        LAKE               OR   LAW ENFORCEMENT

            12-HR TOTAL

&&

STAVISH
Local storm report, Apr 5, 9:55 AM PDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
955 AM PDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       4 SW WEED               41.37N 122.43W
04/05/2012  M4.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            TOTAL SNOWFALL BETWEEN 7 PM WEDNESDAY AND 7 AM THURSDAY.
            MOST OF THE SNOW FELL BETWEEN 7 PM AND 1030 PM WEDNESDAY.
            TOTAL WATER EQUIVALENT OF THE SNOW WAS 0.49 INCH.

&&

WRIGHT

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:42 AM PDTWinter Weather AdvisoryMFRKlamath, Lake3 hr
Apr 5, 2:50 PM PDTFreeze WatchMFRCoos, Curry, Douglas, Jackson, Josephine12 hr
Apr 5, 2:50 PM PDTFreeze WarningMFRCoos, Curry, Douglas, Jackson, Josephine17 hr

Nearby

Frost Advisories in Oregon, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.